# SDR AALA201809219029

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 72,415 hours, 9,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT THE R3 DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE LAMP IAW AMM 33-50-00-970-001, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
